MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE,CUTTING,STERILE.24FR; MONOPOLAR SINGLE USE CUTTING LOOP

KARL STORZ SE & CO. KG ELECTRODE,CUTTING,STERILE.24FR; MONOPOLAR SINGLE USE CUTTING LOOP
Model Number 27050G-S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned.Therefore no evaluation was performed.
 
Event or Problem Description
Allegedly per the customer, during a turp the doctor noticed at the end of the procedure that the loop broke in half and per the surgeon nothing fell inside the patient, and with no ill effects to the patient.The procedure was completed.

Brand Name
ELECTRODE,CUTTING,STERILE.24FR
Common Device Name
MONOPOLAR SINGLE USE CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
MDR Report Key10872506
Report Number9610617-2020-00127
Device Sequence Number16851180
Product Code HIH
UDI-Device Identifier04048551394540
UDI-Public4048551394540
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27050G-S
Device Catalogue Number27050G-S
Device Lot Number37CJ2543
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight74